# SDR UPS99829691

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Lt Mlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT MAIN GEAR DOOR CUTOUT AT REAR SIDE INNER CORNER HAS CURLED SHEET METAL AND A .5 INCH LONG TEAR.  *S/D*  REPAIRED AREA IAW SRM 51-1-20 AND SRM 53-4 -1.
